Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 18, Issue 4, October–December 2018  pp. 787–797.

Invariants of Noncommutative Projective Schemes

Authors:  Gonçalo Tabuada (1)
Author institution:(1) Department of Mathematics, MIT, Cambridge, MA 02139, USA; Departamento de Matemática, FCT, UNL, Portugal; Centro de Matemática e Aplicações (CMA), FCT, UNL, Portugal


In this note we compute several invariants (e.g. algebraic K-theory, cyclic homology and topological Hochschild homology) of the noncommutative projective schemes associated to Koszul algebras of finite global dimension.

2010 Math. Subj. Class. 14A22, 14N05, 16S37, 19D55, 19E08.

Keywords: Noncommutative algebraic geometry, projective geometry, Koszul duality, algebraic K-theory, cyclic homology and its variants, topological Hochschild homology.

Contents   Full-Text PDF